I have Hashimoto's disease (just diagnosed about 2 months ago). I'm on 50 mcg of Levothyroxine. I was feeling like crap up until about 5 days ago. i thought i had finally turned a corner and was feeling better but then last night my heart started to race and is skipping beats. I feel very anxious, very dizzy (i'm usually dizzy but this is really bad) and VERY irritable. (i usually feel irritable most days anyway). I've read that with Hashimoto's your thyroid can sputter to life causing hyper symptoms occasionally. Is this what is happening? i haven't taken my meds today as i'm afraid they might make it worse. What do you all do if this happens to you?
In the beginning of Hoshis, yes some can flip flop from hypo to hyper. It happened to me, I don't think it very common though.
And starting meds can be a rough start sometimes.
So you were Dx'd 2 months ago.........how long on the Levo? Standard practice is you are started out low, tested at 6 months, usually med is increased, repeated till stable.
If you are hyper, I would contact your doctor to let them know. Till then do what feels best for you, its your heath. - We are not doctors here, just experienced patients. People here have decreased meds at times like this, till they see the doc.
If you have questions on lab results, post them with ranges and people will offer some insight on what it means.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.